liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Dirichlet Problem in Lipschitz Domains with Boundary Data in Besov Spaces for Higher Order Elliptic Systems
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2006 (English)In: Geometric Methods in Nonlinear PDEs and Free Boundary Problems,2006, 2006, 11-11 p.Conference paper, Published paper (Other academic)
Place, publisher, year, edition, pages
2006. 11-11 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-35956Local ID: 29123OAI: oai:DiVA.org:liu-35956DiVA: diva2:256804
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2010-11-12

Open Access in DiVA

No full text

Authority records BETA

Shaposhnikova, Tatyana

Search in DiVA

By author/editor
Shaposhnikova, Tatyana
By organisation
Applied MathematicsThe Institute of Technology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 272 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf